Items for Georgiou, Nicos

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 17.


Ciech, Federico and Georgiou, Nicos (2021) Last passage percolation in an exponential environment with discontinuous rates. Annales de l’Institut Henri Poincaré.

Ciech, Federico and Georgiou, Nicos (2019) Order of the variance in the discrete Hammersley process with boundaries. Journal of Statistical Physics. ISSN 0022-4715

Georgiou, Nicos, Khoshnevisan, Davar, Kim, Kunwoo and Ramos, Alex (2018) The dimension of the range of a transient random walk. Electronic Journal of Probability, 23 (83). pp. 1-31. ISSN 1083-6489

Georgiou, Nicos and Ortmann, Janosch (2018) Optimality regions and fluctuations for Bernoulli last passage models. Mathematical Physics, Analysis and Geometry, 21 (22). pp. 1-29. ISSN 1385-0172

Ashton, Stephen, Scalas, Enrico, Georgiou, Nicos and Kiss, István Zoltán (2018) The mathematics of human contact: developing a model for social interaction in school children. Acta Physica Polonica A, 133 (6). pp. 1421-1432. ISSN 0587-4246

Georgiou, Nicos, Rassoul-Agha, Firas and Seppäläinen, Timo (2016) Variational formulas and cocycle solutions for directed polymer and percolation models. Communications in Mathematical Physics, 346 (2). pp. 741-779. ISSN 0010-3616

Georgiou, Nicos, Rassoul-Agha, Firas and Seppäläinen, Timo (2016) Geodesics and the competition interface for the corner growth model. Probability Theory and Related Fields, 169 (1-2). pp. 223-255. ISSN 0178-8051

Georgiou, Nicos, Rassoul-Agha, Firas and Seppäläinen, Timo (2016) Stationary cocycles and Busemann functions for the corner growth model. Probability Theory and Related Fields, 169 (1-2). pp. 177-222. ISSN 0178-8051

Georgiou, Nicos, Kiss, Istvan Z and Scalas, Enrico (2015) Solvable non-Markovian dynamic network. Physical Review E, 92 (4). 042801. ISSN 1539-3755

Georgiou, Nicos, Joseph, Mathew, Khoshnevisan, Davar and Shiu, Shang-Yuan (2015) Semi-discrete, semi-linear SPDEs. Annals of Applied Probability, 25 (5). pp. 2959-3006. ISSN 1050-5164

Georgiou, Nicos, Rassoul-Agha, Firas, Seppalainen, Timo and Yilmaz, Atilla (2015) Ratios of partition functions for the log-gamma polymer. Annals of Probability, 43 (5). pp. 2282-2331. ISSN 0091-1798

Georgiou, Nicos and Seppäläinen, Timo (2013) Large deviation rate functions for the partition function in a log-gamma distributed random particle. Annals of Probability, 41 (6). pp. 4248-4286. ISSN 0091-1798

Georgiou, Nicos (2010) Soft edge results for longest increasing paths on the planar lattice. Electronic Communications in Probability, 15. pp. 1-13. ISSN 1083-589X

Georgiou, Nicos, Kumar, Rohini and Seppäläinen, Timo (2010) TASEP with discontinuous jump rates. ALEA : Latin American Journal of Probability and Mathematical Statistics, 7. pp. 293-318. ISSN 1980-0436

Book Section

Düring, Bertram, Georgiou, Nicos, Merino-Aceituno, Sara and Scalas, Enrico (2020) Continuum and thermodynamic limits for a wealth-distribution model. In: Aoyama, Hideaki, Aruka, Yuji and Yoshikawa, Hiroshi (eds.) Complexity, heterogeneity, and the methods of statistical physics in economics: essays in memory of Masanao Aoki. Evolutionary Economics and Social Complexity Science, 22 . Springer, pp. 79-99. ISBN 9789811548055

Georgiou, Nicos, Kiss, Istvan Z and Simon, P L (2020) Theoretical and numerical considerations of the assumptions behind triple closures in epidemic models on networks. In: Mondaini, Rubem P (ed.) Trends in biomathematics: modeling cells, flows, epidemics, and the environment. Springer, Switzerland AG, pp. 209-234. ISBN 9783030463052

During, Bertram, Georgiou, Nicos and Scalas, Enrico (2017) A stylised model for wealth distribution. In: Akura, Yuji and Kirman, Alan (eds.) Economic Foundations of Social Complexity Science. Springer Singapore, Singapore, pp. 95-117. ISBN 9789811057045

This list was generated on Sun Sep 26 02:31:32 2021 BST.